Depressed and stressed.

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

mlatida
Regular Member


Date Joined Aug 2010
Total Posts : 129
   Posted 8/27/2010 8:55 PM (GMT -7)   
I've been having a severe Crohn's flare for the past month or so. It has affected my personality, my social life, my relationship, my time with my dog, and my graduate school work (which is also where I get paid). I've already lost a bunch of people around me, and my relationship is on the rocks. I don't want to lose my schooling/work/insurance. Also, I was told by my nurse that I need to get on Humira or Remicade ASAP or risk losing my colon. STRESS STRESS and exhaustion! I decided on Humira. My nurse took care of my insurance stuff and sent me the co-pay card stuff. I was super excited that the ball was rolling on this, and that I could be on the track to getting better soon. It was my one glimmer of hope. I thought I would at least see an end to my internal torture. I activated my card this morning and came home early from school to call the specialty pharmacy that my insurance company (Humana) suggested, Right Source Pharmacy. I was told that the pharmacy does not accept any rebates, discounts, or work with any assistance programs. I can't afford a HUGE co-pay, being a student. Good thing I called because the meds would have shown up along with a huge bill. This increased stress is really taking it's toll on me, especially since I'm on prednisone which makes me anxious/emotional anyway. I know it will work out somehow, but I deserve some good news for a change!!! I need my life to change soon because I can't hold on much longer.
26 years old. Diagnosed with Crohn's disease March 2008. Battled a C. diff infection from Summer 2009-Spring 2010. Have been dealing with a severe flare for the past several weeks.

ivy6
Elite Member


Date Joined Sep 2005
Total Posts : 10404
   Posted 8/27/2010 11:50 PM (GMT -7)   
Mlatida, I can't help much with the insurance issues, being in another country, but I might be able to offer symptahy & advice on the other issues.

Could you perhaps explain a little more about uni and your home life? What exactly are you struggling with? Is it d, stopping you from leaving the house and getting to uni? Or is it fatigue, stopping you from concentrating? Or something else?

And what, in particular, is troubling you most with your home life, and your relationships?

Ivy.
Co-Moderator Crohn's Forum.

Medications for Crohn's ~~ Diet and Nutritional Therapy for Crohn's ~~ Dealing with Abscesses and Fistulae ~~

MaryS
Veteran Member


Date Joined Jan 2003
Total Posts : 1668
   Posted 8/28/2010 5:02 AM (GMT -7)   
{{{hugs}}} to you!! Need to ring that Nurse and let her know you can't afford Humira. Maybe Remicade would work out better financially. Remicade has an assistance program and I think one in particular for co-pays.
Mum of an IBDer since 1999. Daughter diagnosed at age 17 with Crohns/Colitis. This disease s*cks!!

Sniper
Veteran Member


Date Joined Feb 2004
Total Posts : 6518
   Posted 8/28/2010 5:35 AM (GMT -7)   
Ther are assistance programs out there . Talk to your nurse. Dont give up hope. Stress is a big part of why you feel so bad. When the bumps are smoothed out you will do better health wise too. Hang in there and let us help . If you need to vent, we are always here for you...
If we would read the secret history of our enemies,we would find in each mans life sorrow and suffering enough to disarm all hostility.

grayeyedblonde
Regular Member


Date Joined Jul 2008
Total Posts : 383
   Posted 8/28/2010 10:31 AM (GMT -7)   
I'm sorry you are going thru this, I know how frustrating this can be.
 
Can you ask your insurance company if there is another specialty pharmacy you can go thru? My Humira comes thru Medmart, and while they have thier own issues that comes with using them, they do accept rebate card and such.
 
 

NiceCupOfTea
Veteran Member


Date Joined Jan 2010
Total Posts : 8546
   Posted 8/28/2010 11:29 AM (GMT -7)   
Bloody hell. Sounds like you need to get in touch with your nurse and insurance co. ASAP and see what they say.

Friends dropping away can't exactly help either. What is it with people and being so shallow? Presumably you're not asking them to provide round-the-clock care, for crying out loud.

Sorry about this. It sounds like a pretty hellish situation at the moment. Hope it changes for the better soon.

mlatida
Regular Member


Date Joined Aug 2010
Total Posts : 129
   Posted 8/28/2010 1:54 PM (GMT -7)   
Thanks, guys! You're support means the WORLD to me. Aw, man, now I'm tearing up... I feel so alone. The prednisone doesn't help with my moods, and I think I'm getting really depressed from being sick for so long and losing contact with my friends. I don't have D because I actually suffer from the opposite problem and an elongated colon because of chronic back-ups. Mostly I'm handicapped by pain (abdominal as well as joint/muscle) and fatigue. The fatigue is so bad, especially in the morning and then I just crash mid-afternoon. I haven't lost much weight (you can't really tell with the steroid puffiness anyway) so my boyfriend and friends are sometimes not very sympathetic because I look like I'm not sick.

I'm going to call the nurse on Monday, and it will get straightened out. I'm upset that I thought there was going to be a swift and soon light at the end of my tunnel and now I don't know when I will be on the new meds (and off Prednisone). I have a doctor appointment on Tuesday too, and I plan to let them know that Xanax is not cutting it.

I emailed a bunch of my friends, and I'm planing a get-together with them soon. I explained that I need some moral support, and that it would be great to get everyone out for a picnic or something in the afternoon, not too late.
26 years old. Diagnosed with Crohn's disease March 2008. Battled a C. diff infection from Summer 2009-Spring 2010. Have been dealing with a severe flare for the past several weeks.

ivy6
Elite Member


Date Joined Sep 2005
Total Posts : 10404
   Posted 8/28/2010 2:43 PM (GMT -7)   
Sounds a good plan, mlatida.

Hugs to you.

Ivy
Co-Moderator Crohn's Forum.

Medications for Crohn's ~~ Diet and Nutritional Therapy for Crohn's ~~ Dealing with Abscesses and Fistulae ~~

Becky77
Veteran Member


Date Joined Dec 2005
Total Posts : 1768
   Posted 8/28/2010 7:06 PM (GMT -7)   
Insurance companies can be such a huge pain. Call them as soon as you can and maybe you can have your meds by the end of the week.

(((((hugs))))) to you. I hope things improve for you.
Becky

32 yr old female-dx with Crohn's in '97 after emergency resection and appendectomy, 2nd resection '05, Bilateral pulmonary emboli 10/09
Currently on Humira, Omeprazole, Effexor, Seroquel, Calcium, Vit D
Coumadin stopped 3/15/10!!!!
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 3:26 AM (GMT -7)
There are a total of 2,732,437 posts in 301,021 threads.
View Active Threads


Who's Online
This forum has 151185 registered members. Please welcome our newest member, monjurmuradd.
176 Guest(s), 0 Registered Member(s) are currently online.  Details



Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer